The Parabolic Anderson model with Long Range Basic Hamiltonian and Weibull Type Random Potential

Stanislav Molchanov, Hao Zhang

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We study the quenched and annealed asymptotics for the solutions of the lattice parabolic Anderson problem in the situation in which the underlying random walk has long jumps and belongs to the domain of attraction of the stable process. This type of stochastic dynamics has appeared in recent work on the evolution of populations. The i.i.d random potential in our case is unbounded from above with regular Weibull type tails. Similar models but with the local basic Hamiltonian (lattice Laplacian) were analyzed in the very first work on intermittency for the parabolic Anderson problem by J. Gärtner and S. Molchanov. We will show that the long-range model demonstrates the new effect. The annealed (moment) and quenched (almost sure) asymptotics of the solution have the same order in contrast to the case of the local models for which these orders are essentially different.

Original languageEnglish (US)
Pages (from-to)13-31
Number of pages19
JournalSpringer Proceedings in Mathematics
Volume11
DOIs
StatePublished - Jan 1 2012
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'The Parabolic Anderson model with Long Range Basic Hamiltonian and Weibull Type Random Potential'. Together they form a unique fingerprint.

  • Cite this